Inventiones mathematicae

, Volume 164, Issue 2, pp 233–248

On the compactification of hyperconcave ends and the theorems of Siu-Yau and Nadel


DOI: 10.1007/s00222-005-0475-7

Cite this article as:
Marinescu, G. & Dinh, TC. Invent. math. (2006) 164: 233. doi:10.1007/s00222-005-0475-7


We show that the ‘pseudoconcave holes’ of some naturally arising class of manifolds, called hyperconcave ends, can be filled in, including the case of complex dimension two. As a consequence we obtain a stronger version of the compactification theorem of Siu-Yau and extend Nadel’s theorems to dimension two.

Copyright information

© Springer-Verlag 2005

Authors and Affiliations

  1. 1.Institut für MathematikHumboldt-Universität zu BerlinBerlinGermany
  2. 2.Institute of MathematicsRomanian AcademyBucharestRomania
  3. 3.Université Paris-SudOrsayFrance

Personalised recommendations